# SDR 2004F00108

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N750FB
- Make and model: Cessna 650
- Aircraft serial: 6507049
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 621465649
- Condition: Broken
- Location: Bleed Air Sys
- Part time: 4,086 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LINK ASSEMBLIES BROKEN AND CRACKED AT THE WELDS.  INSPECTING MECHANIC FOUND THE SAME CONDITION ON BOTH SIDES (I.E. TWO SEPARATE BLEED AIR PRECOOLER ACTUATORS).  BROKEN PARTS ARE MADE OUT OF ALUMINUM AND MECHANIC REPORTS THAT HE BELIEVES THAT BECAUSE THE LINK IS 'PULLING' ON A VERY STOUT SPRING, MATERIAL SHOULD BE CONSTRUCTED FROM STEEL OR STAINLESS RATHER THAT FROM ALUMINUM. REPORTER HAS  ALSO SUGGESTED THIS TO CESSNA TECHNICAL SUPPORT.
